Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Are Zoloft 50mg and Xanax 0.5mgor medicines caused pigmentation?

Dear doctors or anyone who can help, I have had a skin pigmentation scaterred almost the whole body about a year now. I have taken Zoloft 50mg and Xanax 0.5mg everyday about 5 years now. Are these or anyone of these medicines caused pigmentation? if so what should I do to get rid of pigmentation but keeping my panic still under control or if I leave it like that for longer would there be any serious consequence? Many thanks in advance for your kind help.
Asked On : Fri, 21 Jan 2011
Answers:  1 Views:  228
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
Pigmentation usually happens due to overactivity of the melanocytes. The medicines you are taking are not likely to cause any such side effect. Normally these are benign pigmentation spots which do not need any treatment. You can discuss the treatment options with your dermatologist.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal

Answered: Sat, 20 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor